Product features

  • Pain and fever relief
  • Strawberry flavour
  • Ideal for 6+ years

Product description

Calpol sixplus sugar free suspension is a strawberry flavoured oral suspension and will relieve pain and feverishness. It is suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets. 

Calpol sixplus sugar free suspension will relieve pain and/or fever in many conditions, including:

  • Cold and flu
  • Post-immunisation fever
  • Headache
  • Sore throat
  • Toothache
  • Other aches and pains
  • Earache

Always follow the dosing instructions provided in the leaflet which you will receive with your purchase. This information is the most up to date and reflects the revised liquid paracetamol dosage guidelines.

Features of Calpol sixplus sugar free suspension strawberry flavour 100ml

  • Contains paracetamol
  • For pain and fever
  • Always read the label
  • Specifications

    • 100ml
  • Suitable for

    • Children over 6 years old
    • Adults
    • Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product
  • Warnings and cautions

    • Contains paracetamol
    • Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
    • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product
    • If symptoms persist consult your doctor
    • Keep out of reach and sight of children
    • Do not store above 25°C
    • Store in the original container
    • Please see enclosed leaflet
    • Wipe the neck of the bottle clean and do not over tighten on replacing the cap.
  • How to use

    Dose: Up to 4 times a day if necessary. Do not exceed the stated dose. 

    • Children 6-12 years: One to two 5ml spoonfuls.
    • Adults and children over 12 years: Two to four 5ml spoonfuls.

    Do not give more than 4 doses in 24 hours. Leave at least 4 hours between doses. Do not use for more than 3 days without consulting a doctor.

  • Ingredients

    Each 5ml contains: 250mg Paracetamol.
    Also contains: Maltitol, E420, E218 and E216.

  • Delivery and returns

    Click & Collect

    Free on orders over £15
    £1.50 for orders up to £15
    Delivered in one working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times.  To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 2-3 working days

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 14 days
    Find out more about our returns policy click here